MAUDE Adverse Event Report: CONVATEC INC ESTEEM+; POUCH, COLOSTOMY

CONVATEC INC ESTEEM+; POUCH, COLOSTOMY
Model Number 421622
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Distress (2329); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age at the time of event - 74 years.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Third party manufacturing site (for life): 3003759552.
 
Event or Problem Description
The end user reported that the tab on interlocking closure scratched her leg as soon as it was applied, and it was also described that due to the issue, end user tucked tail into the comfort panel.Additionally, end user stated that since the interlocking closure was not sealed due to which she felt that piece was not secured, and it was feeling rough to her and rubbing onto her skin.Although there was no harm of skin redness or broken skin experienced, however, the issue was embarrassing and frustrating.She used the binder clip to keep the tail closure closed, however, there was no report of paper clip scratching her.A photograph was provided by the nurse to illustrate the issue experienced by the end user.

Brand Name
ESTEEM+
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17150119
Report Number1049092-2023-00166
Device Sequence Number3941451
Product Code EZQ
UDI-Device Identifier00768455197514
UDI-Public00768455197514
Combination Product (Y/N)N
Initial Reporter StateME
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421622
Device Lot Number0000809570
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale